Structural optimization design based on probabilistic and non-probabilistic reliability

被引:0
|
作者
Wang, Jun [1 ]
Qiu, Zhiping [1 ]
机构
[1] Institute of Solid Mechanics, Beijing University of Aeronautics and Astronautics, Beijing 100191, China
关键词
D O I
暂无
中图分类号
学科分类号
摘要
引用
收藏
页码:278 / 282
相关论文
共 50 条
  • [1] Structural optimization design based on non-probabilistic convex modeling reliability
    Wang, Xiaojun
    Wang, Lei
    Jia, Xiao
    Qiu, Zhiping
    [J]. Beijing Hangkong Hangtian Daxue Xuebao/Journal of Beijing University of Aeronautics and Astronautics, 2012, 38 (05): : 630 - 635
  • [2] Structural reliability-based design optimization with non-probabilistic credibility level
    Wang, Xiaojun
    Zhu, Jiazheng
    Ni, Bowen
    [J]. COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, 2024, 418
  • [3] A decoupled approach for non-probabilistic reliability-based design optimization
    Meng, Zeng
    Zhou, Huanlin
    Li, Gang
    Yang, Dixiong
    [J]. COMPUTERS & STRUCTURES, 2016, 175 : 65 - 73
  • [4] Hybrid probabilistic fuzzy and non-probabilistic model of structural reliability
    Ni, Zao
    Qiu, Zhiping
    [J]. COMPUTERS & INDUSTRIAL ENGINEERING, 2010, 58 (03) : 463 - 467
  • [5] The Hybrid Probabilistic and Non-Probabilistic Model of Structural Reliability Analysis
    Fang, Pengya
    Chang, Xinlong
    Hu, Kuan
    Wang, Zhaoxia
    Long, Bing
    [J]. PROCEEDINGS OF THE FIRST SYMPOSIUM ON AVIATION MAINTENANCE AND MANAGEMENT-VOL II, 2014, 297 : 237 - 244
  • [6] Non-probabilistic Reliability Optimization of Linear Structural System Based on Interval Model
    Wang, Minrong
    Zhou, Zhijun
    [J]. PROGRESS IN INDUSTRIAL AND CIVIL ENGINEERING III, PT 1, 2014, 638-640 : 168 - +
  • [7] Topology optimization design of planar elastic continuum based on non-probabilistic reliability
    Song, Zongfeng
    Chen, Jianjun
    Zhu, Zengqing
    Liu, Guoliang
    [J]. Jixie Qiangdu/Journal of Mechanical Strength, 2008, 30 (06): : 935 - 940
  • [8] A compliance based topology optimization design of structures considering non-probabilistic reliability
    Luo, Yang-Jun
    Kang, Zhan
    Cai, Kun
    [J]. Jisuan Lixue Xuebao/Chinese Journal of Computational Mechanics, 2011, 28 (06): : 821 - 826
  • [9] Non-probabilistic set-based model for structural reliability
    Wang, Xiaojun
    Qiu, Zhiping
    Wu, Zhe
    [J]. Lixue Xuebao/Chinese Journal of Theoretical and Applied Mechanics, 2007, 39 (05): : 641 - 646
  • [10] A non-probabilistic model for structural reliability analysis
    Qiao, Xinzhou
    Qiu, Yuanying
    [J]. FRONTIERS OF MANUFACTURING AND DESIGN SCIENCE IV, PTS 1-5, 2014, 496-500 : 2737 - +